# SDR ASAA2016090718034

- Difficulty date: September 7, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 31,964 hours, 9,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT TRANSITION PANEL HAS SEVERAL AREAS OF CORROSION FROM STA 727B TO STA 787.  ACFT GROUNDED.  BLENDED AREA IAW SRM 51-10-02.  ORIGINAL MATERIAL THICKNESS .040 MATERIAL LOSS .008.  REMAINING MATERIAL .032.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53.  REMOVED TRANSITION PANEL FROM STA 727B-STA 787 IAW SRM 51-40-02.  FABRICATED NEW TRANSITION PANEL AND REPAIR SPLICES IAW SRM 53-60-53-2R-5.  ALODINED AND PRIMED IAW SRM 51-20-01.  REINSTALLED TRANSITION PANEL IAW SRM 51-40-02.
